CSpace
截断型分布族参数的估计之损失的可容许估计
吴启光
1992
Source Publication应用数学学报
ISSN0254-3079
Volume015Issue:004Pages:519
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39273
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴启光. 截断型分布族参数的估计之损失的可容许估计[J]. 应用数学学报,1992,015(004):519.
APA 吴启光.(1992).截断型分布族参数的估计之损失的可容许估计.应用数学学报,015(004),519.
MLA 吴启光."截断型分布族参数的估计之损失的可容许估计".应用数学学报 015.004(1992):519.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴启光]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴启光]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴启光]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.